question-icon

I Feel The Burning Sensation Under My Skin All The

default
Posted on Tue, 18 Aug 2020
Question: I feel the burning sensation under my skin all the time. Sometimes hives also get formed on the skin. This increases when I have few outside junk foods, spicy foods and some processed foods.
doctor
Answered by Dr. Asmeet Kaur Sawhney (21 minutes later)
Brief Answer:
Go for certain lab tests, take antihistaminic

Detailed Answer:
Hi
Welcome to ask a doctor service
I have gone through your query and would recommend you to go for certain lab tests.
I would recommend you to get your complete blood count, serum IgE levels , urine routine examination,Anti TPO levels and thyroid function tests done.
Also take antihistaminic like tablet levocetrizine 5 twice daily and apply calamine lotion on the entire body twice a day.
Avoid foods containing preservatives and colouring agents.
Also avoid junk and spicy foods.
Sometimes allergies take time to settle and you have to continue medicines for a little long time.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4996 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Feel The Burning Sensation Under My Skin All The

Brief Answer: Go for certain lab tests, take antihistaminic Detailed Answer: Hi Welcome to ask a doctor service I have gone through your query and would recommend you to go for certain lab tests. I would recommend you to get your complete blood count, serum IgE levels , urine routine examination,Anti TPO levels and thyroid function tests done. Also take antihistaminic like tablet levocetrizine 5 twice daily and apply calamine lotion on the entire body twice a day. Avoid foods containing preservatives and colouring agents. Also avoid junk and spicy foods. Sometimes allergies take time to settle and you have to continue medicines for a little long time. Regards Dr Asmeet